# SDR SWAA2025012178645

- Difficulty date: December 17, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 767 RBL 13.84 AT AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR CARGO TRACK LOCATED AFT CARGO BTW BS 727B TO BS 787 AND RBL 13.84. IAW B737-700 SRM 51-40-02; SRM 53-00-53-2R-3 REPAIR 3 AND EA 25-153-00116.
